# SDR CALA2015120894866

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 45,947 hours, 19,763 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31R AT C65 FRAME IN AREA AFT OF AFT CARGO COMPARTMENT UNDER OUTFLOW VLV, LOWER FWD CORNER.  R & R STRINGER 31R, FRAME 64 - 67 IAW SRM 51-42-11 PAR 7.
